MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, ENGLISH
Medical Device Problem Codes Device Alarm System (1012); Output Problem (3005)
Health Effect - Clinical Code Distress (2329)
Date of Event 11/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
The following event was reported to ventec via email by a facility biomedical technician: "respiratory therapy sent me a v+ pro that is reporting too high of pressures.From the little verifications i can do it appears to be working fine on the biomet side of things.But there is clearly a problem.We have had the vent for about 5 months now." the biomedical technician responded to ventec¿s request for additional details by providing the following: "high peak pressures.This vent has greater than 50 pressures.Set up another vent with same settings, peak pressure was significantly lower." ventec then received additional information about the patient and the event from the facility respiratory therapy (rt) clinical coordinator: "no alarms, visual signs of distress (vent desynchrony, spike in vitals) we tried two different vocsns on a test lung with the same settings.This one had significantly higher peak pressures than the other one." ventec then asked what peep was set to vs what reading was observed during the patient event.The rt clinical coordinator advised, "it was set at 10 and reading 10, according to the charting." the rt clinical coordinator advised ventec that the patient exhibited visual signs of distress during the event.The patient was placed on a different ventilator for support and their distress was immediately resolved.The patient survived the reported event.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of high peak pressures could not be duplicated or confirmed.Ventec downloaded the device¿s electronic records (system logs) for analysis, but no discrepancies were observed.Ventec also evaluated the device¿s alarm system and confirmed proper operation, noting that alarms were present when (for example) the patient circuit had become disconnected.Proper device operation was confirmed through functional and performance testing.Ventec's investigation did not reveal any device performance issues which may have contributed to the patient's alleged distress.The cause of the reported issue could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key21154486
Report Number3013095415-2025-00032
Device Sequence Number13035981
Product Code CBK
UDI-Device Identifier00855573007778
UDI-Public(01)00855573007778(11)230412
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C+PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite